Doctor Warns Of Dangers Of Diet Pills After Father Dies

Description:Dr. Travis Stork from The Doctors is warning everyone after a 25-year-old father in the UK died after an overdose on diet pills. These dangerous pills may look safe, but they can be deadly if they are not used as directed by a prescription. This heartbreaking story is a powerful warning to us all.

Category:People

Added:1 month ago

0 likes, 0 dislikes

Link:

Embed / Iframe code:

Make your selection, copy and paste the embed code above.

Standart sizes: Custom size:

What is the problem?

Please do not abuse this section. The videos ,which are on investigate list, are manually checked by editor.

Security code:(is not case-sensitive) can't read

  • File
  • Quality
  • Screen Size
  • Filesize (Byte)
  • Bitrate (Kbit/s)
  • Audio (Kbit/s)
  • Download
  • video480.mp4
  • 480p
  • 852x480
  • 15492757
  • 927
  • 96
  • Rtsp
  • video300.mp4
  • 300p
  • 532x300
  • 5387076
  • 322
  • 64
  • Rtsp
  • mobile.3gp
  • 144p
  • 176x144
  • 3694078
  • 220
  • 32
  • Rtsp | Http

The download of mp4 videos on http protocols are disabled currently.

Write a comment

Comment:

at least 10 characters, up to 400 characters

400 characters remaining

Security code:

(is not case-sensitive) can't read